Electron. J. Diff. Eqns., Vol. 2001(2001), No. 65, pp. 1-35.

Compact attractors for time-periodic age-structured population models

Pierre Magal

In this paper we investigate the existence of compact attractors for time-periodic age-structured models. So doing we investigate the eventual compactness of a class of abstract non-autonomous semiflow (non necessarily periodic). We apply this result to non-autonomous age-structured models. In the time periodic case, we obtain the existence of a periodic family of compact subsets that is invariant by the semiflow, and attract the solutions of the system.

Submitted August 21, 2001. Published October 8, 2001.
Math Subject Classifications: 33L25, 47D62, 47H20, 92D25
Key Words: Integrated semigroups, nonlinear evolutionary system, non-autonomous semiflow, compact attractors, periodic semiflow, eventual compactness

Show me the PDF file (342K), TEX file, and other files for this article.

Pierre Magal
Unite de Biometrie, INRA
78352 Jouy-en-Josas Cedex France
e-mail: magal.pierre@wanadoo.fr

Return to the EJDE web page